Sustained increase of serum creatine phosphokinase (CPK) concentrations and muscle abnormalities have been reported in patients taking raltegravir (RAL). In this report, we describe a case of sustained and asymptomatic increase of serum CPK concentrations associated with raltegravir, zidovudine, and lamivudine in an HIV-1 experienced patient with intolerance to protease inhibitor, abacavir and penicillin during 32 weeks of continuous drug monitoring.
Sustained increase of serum creatine phosphokinase levels and progressive muscle abnormalities associated with raltegravir use during 32-week follow-up in an HIV-1 experienced patient on simplified HAART regimen, intolerant to protease inhibitors and abacavir: a case report / Cirioni, Oscar; Weimer, Liliana E; Fragola, Vincenzo; Giacometti, Andrea; Gabrielli, Eleonora; Marchionni, Elisa; Massella, M; Barchiesi, Francesco. - In: WEST INDIAN MEDICAL JOURNAL. - ISSN 0043-3144. - ELETTRONICO. - (2013). [10.7727/WIMJ.2011.193.]